Pure extensions of locally compact abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 116 (2006), pp. 31-40.
@article{RSMUP_2006__116__31_0,
     author = {Loth, Peter},
     title = {Pure extensions of locally compact abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {31--40},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {116},
     year = {2006},
     zbl = {1165.22301},
     mrnumber = {2287341},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2006__116__31_0/}
}
TY  - JOUR
AU  - Loth, Peter
TI  - Pure extensions of locally compact abelian groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2006
DA  - 2006///
SP  - 31
EP  - 40
VL  - 116
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2006__116__31_0/
UR  - https://zbmath.org/?q=an%3A1165.22301
UR  - https://www.ams.org/mathscinet-getitem?mr=2287341
LA  - en
ID  - RSMUP_2006__116__31_0
ER  - 
%0 Journal Article
%A Loth, Peter
%T Pure extensions of locally compact abelian groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2006
%P 31-40
%V 116
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2006__116__31_0
Loth, Peter. Pure extensions of locally compact abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 116 (2006), pp. 31-40. http://archive.numdam.org/item/RSMUP_2006__116__31_0/

[AA] D. L. Armacost and W. L. Armacost, Uniqueness in structure theorems for LCA groups, Can. J. Math. 30 (1978), pp. 593-599. | MR | Zbl

[A] D. L. Armacost, The Structure of Locally Compact Abelian Groups, Marcel Dekker Inc., New York, 1981. | MR | Zbl

[B] J. Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl., N.S. 27 (1948), pp. 1-85. | MR | Zbl

[F] L. Fuchs, Infinite Abelian Groups, Vol. I, Academic Press, New York, 1970. | MR | Zbl

[Fu1] R. O. Fulp, Homological study of purity in locally compact groups, Proc. London Math. Soc. 21 (1970), pp. 501-512. | MR | Zbl

[Fu2] R. O. Fulp, Splitting locally compact abelian groups, Michigan Math. J. 19 (1972), pp. 47-55. | MR | Zbl

[FG1] R. O. Fulp and P. Griffith, Extensions of locally compact abelian groups I, Trans. Amer. Math. Soc. 154 (1971), pp. 341-356. | MR | Zbl

[FG2] R. O. Fulp and P. Griffith, Extensions of locally compact abelian groups II, Trans. Amer. Math. Soc. 154 (1971), pp. 357-363. | MR | Zbl

[HH] S. Hartman and A. Hulanicki, Les sous-groupes purs et leurs duals, Fund. Math. 45 (1957), pp. 71-77. | MR | Zbl

[HR] E. Hewitt and K. Ross, Abstract Harmonic Analysis, Vol. I, Second Edition, Springer Verlag, Berlin, 1979. | MR | Zbl

[K] I. Kaplansky, Infinite Abelian Groups, Revised Edition, Univ. of Michigan Press, Ann Arbor, Michigan, 1969. | MR | Zbl

[Kh] J. A. Khan, The finite torsion subgroup of an LCA group need not split, Period. Math. Hungar. 31 (1995), pp. 43-44. | MR | Zbl

[L1] P. Loth, Topologically pure extensions, Abelian Groups, Rings and Modules, Proceedings of the AGRAM 2000 Conference in Perth, Western Australia, July 9-15, 2000, Contemporary Mathematics 273, American Mathematical Society (2001), pp. 191-201. | MR | Zbl

[L2] P. Loth, On pure subgroups of locally compact abelian groups, Arch. Math. 81, (2003), pp. 255-257. | MR | Zbl

[M] M. Moskowitz, Homological algebra in locally compact abelian groups, Trans. Amer. Math. Soc. 127 (1967), pp. 361-404. | MR | Zbl

[R] L. C. Robertson, Connectivity, divisibility and torsion, Trans. Amer. Math. Soc. 128 (1967), pp. 482-505. | MR | Zbl

[V] N. Vilenkin, Direct decompositions of topological groups I, Mat. Sb., N. S. 19 (61) (1946), pp. 85-154. [English translation from the Russian by E. Hewitt in A.M.S. Translations, Series 1, Volume 23, Providence, Rhode Island (1950).] | MR | Zbl